# SDR CA041213001

- Difficulty date: January 11, 2002
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360KB
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7861901
- Condition: Mismarked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN ASSY P/N 7861901 MATERIAL AND SKIN THICKNESS IDENTIFIED IN PIPER SENECA SERVICE MANUAL STRUCTURES SECTION FIG.4-9 NR 5 AS 2024-T3 0.032
